Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 1, Pages 185-192

Extensions of the Heisenberg-Weyl inequality

Department of Mathematical Sciences, McMaster University, Hamilton L8S 4K1, Ontario, Canada

Received 20 February 1985

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. P. Heinig and M. Smith, “Extensions of the Heisenberg-Weyl inequality,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 1, pp. 185-192, 1986. doi:10.1155/S0161171286000212